# SDR 03FDEA00305

- Difficulty date: March 4, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46626
- Aircraft time: 67,943 hours, 24,657 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB22161
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK,  LT WING UPPER CAP AT RIB STATION XORS 402 CRACKED.    THE CRACK WAS ALL THE WAY THRU THE CAP AND WAS LOCATED IMMEDIATELY FWD OF STRINGER 15.
